# SDR YENA2022031800290

- Difficulty date: March 18, 2022
- Submitted: March 18, 2022
- Operation: Air carrier
- Aircraft: N2002J
- Make and model: Airbus A321-271N
- Aircraft serial: 08823
- Aircraft time: 7,556 hours, 2,395 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32146210
- Part serial: 162936
- Condition: Failed
- Location: 10wl
- Part time: 7,556 hours, 2,395 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#458, BUR -JFK. 'EMERGENCY LIGHT TEST FLAGGING 10 WL GPSU; REMOVED AND REPALCED 10WL EPSU IAW AMM 33-51-38. NO HELP. A/C REQUIRES FURTHER TROUBLESHOOTING.' (SUPPLEMENTAL INFORMATION TO FOLLOW).
